Nurofen Day/Night Cold & Flu Pain Relief Ibuprofen Tabs 16 per pack

£6.10 38p each
4 IN STOCK 
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
Ibuprofen, Phenylephrine

For relief from:
Symptoms of Cold and Flu including:
Aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses)

Brand

Nurofen

Storage

Do not store above 25°C.

Preparation and Usage

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 2 tablets with water every 8 hours.
Do not chew the tablets.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.

Read the enclosed leaflet carefully before use.

Manufacturer

Reckitt Benckiser Healthcare (UK) Ltd,
Hull,
HU8 7DS.

Package Type

Box

Other Information

Full Product Name:
Day & Night Cold & Flu 200mg/5mg Tablets

Storage:
Do not store above 25ºC.

Safety Warning:
DO NOT TAKE IF YOU:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspiring or other related painkillers
Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
Have an overactive thyroid
Are taking or have taken MAOI's (antidepressants) within 14 days.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
Are a smoker
Are pregnant
Are being prescribed other medicines

Do not give to children under 12 years of age.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

WARNING: Do not take more medicine than the label tells you to.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Additional Information:
Tablets

Ingredients

Each Tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride, See leaflet for full list

Disclaimer

While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Zoom by Ocado is therefore unable to accept liability for any incorrect information. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Zoom by Ocado's prior consent, nor without due acknowledgement.